# SDR EVCA201608040001

- Difficulty date: August 2, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N595AE
- Make and model: Bell 206L-1
- Aircraft serial: 45244
- Aircraft time: 22,943 hours, 50,753 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Case
- Part number: W389CX3
- Condition: Cracked
- Location: A/C Contol Relay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING CONTROL RELAY PLASTIC OUTER CASING CRACKED AND BROKEN.  PLASTIC RELAY MOUNTING LUGS ARE BROKEN. RELAY INSTALLED ON AIRCRAFT IAW SH2750NM.
